# SDR COEA2018052511819

- Difficulty date: March 13, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Landing
- Part number: S57112322200
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 521DT LANDING HAD CHAFE DAMAGE.  REPAIRED IAW SRAS DO TS-531/06.
